# SDR CALA0300429

- Difficulty date: July 31, 2003
- Submitted: August 1, 2003
- Operation: Air carrier
- Aircraft: N17316
- Make and model: Boeing 7373T0
- Aircraft serial: 23367
- Aircraft time: 51,518 hours, 28,173 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING O/B TRAILING EDGE PANEL DELAMINATED.  A NEW PANEL WAS INSTALLED IAW SRM 51-40-02.
